Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 103723, 17 pages
http://dx.doi.org/10.1155/2009/103723
Research Article

Policy Iteration for Continuous-Time Average Reward Markov Decision Processes in Polish Spaces

1Department of Mathematics, Ningbo University, Ningbo 315211, China
2Department of Mathematics, Honghe University, Mengzi 661100, China
3The College of Mathematics and Computing Science, Changsha University of Science and Technology, Changsha 410076, China

Received 24 June 2009; Accepted 9 December 2009

Academic Editor: Nikolaos Papageorgiou

Copyright © 2009 Quanxin Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Quanxin Zhu, Xinsong Yang, and Chuangxia Huang, “Policy Iteration for Continuous-Time Average Reward Markov Decision Processes in Polish Spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 103723, 17 pages, 2009. https://doi.org/10.1155/2009/103723.